# SDR SWAA010567

- Difficulty date: February 25, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 22,394 hours, 20,065 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25753
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT ELEVATOR UPPER SKIN CRACKED 1.5 INCH AT APPROX 12 INCHES FWD OF TAB, 46 INCHES OUTBD OF INBD SIDE OF ELEVATOR.  REPAIRED SKIN PER SRM.
